# SDR RAIA950815

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1752
- Condition: Low Press
- Location: Lt Mlg
- Part time: 398 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7012 - LEFT OUTBOARD BRAKE PIN ALMOST FLUSH PULLS HARD LEFT BRAKING WITH OR WITHOUT ANTI-SKID.  MAINTENANCE INSPECTED WEAR INDICATORS AND FOUND TO BE WITHIN LIMITATIONS OF MM.  SERVICED LEFT MAIN TIRES.  (M)
